# SDR AALA201508199006

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 7,722 hours, 1,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING BY LAVATORY L37.  INSTALLED LENS AT SAID LOCATION.  OK FOR SERVICE.
